# SDR DALA2023102208666

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 26,472 hours, 2,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3504 RIGHT WING DUE TO AIRBUS FINDINGS AND INSPECT THE GLOW SEALANT ON UPPER STRINGER RIB FEET IN THE OUTER WING BOX IN CERTAIN LOCATIONS AND REPLACES THE GLOW SEALANT IF MISSING PER AIRBUS SB A350-57-P070. CORRECTIVE ACTION: REMOVED SEALANT AS NEEDED AND RECONDITIONED RIGHT WING PER WORK CARD PER WORKCARD 5720-01102-05B. (LP 0029149).
